# SDR C2XA05SH111

- Difficulty date: September 5, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 16,204 hours, 12,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 14565300402
- Part serial: SA1093
- Condition: Dented
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, RT LEADING EDGE NR 3 HAS DENT BETWEEN 2ND AND 3RD VORTILLON.  MAINTENANCE REPAIRED RT LEADING EDGE NR 3 BETWEEN 2ND AND 3RD VOTILLON IAW EMB 145 SRM 57-40-00.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
